Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 359, Number 7
HTML articles powered by AMS MathViewer

Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay
Marian Neamtu PDF
Trans. Amer. Math. Soc. 359 (2007), 2993-3004
The $G$-stable pieces of the wonderful compactification
Xuhua He PDF
Trans. Amer. Math. Soc. 359 (2007), 3005-3024
Alternating forms and the Brauer group of a geometric field
Eric S. Brussel PDF
Trans. Amer. Math. Soc. 359 (2007), 3025-3069
An ideal separating extension of affine space
Paul S. Pedersen PDF
Trans. Amer. Math. Soc. 359 (2007), 3071-3083
Nash type inequalities for fractional powers of non-negative self-adjoint operators
Alexander Bendikov and Patrick Maheux PDF
Trans. Amer. Math. Soc. 359 (2007), 3085-3097
Wiener’s lemma for infinite matrices
Qiyu Sun PDF
Trans. Amer. Math. Soc. 359 (2007), 3099-3123
Images of the Brownian sheet
Davar Khoshnevisan and Yimin Xiao PDF
Trans. Amer. Math. Soc. 359 (2007), 3125-3151
Parageometric outer automorphisms of free groups
Michael Handel and Lee Mosher PDF
Trans. Amer. Math. Soc. 359 (2007), 3153-3183
The expansion factors of an outer automorphism and its inverse
Michael Handel and Lee Mosher PDF
Trans. Amer. Math. Soc. 359 (2007), 3185-3208
Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations
Julius Borcea PDF
Trans. Amer. Math. Soc. 359 (2007), 3209-3237
Differential equations and recursion relations for Laguerre functions on symmetric cones
Hongming Ding PDF
Trans. Amer. Math. Soc. 359 (2007), 3239-3250
The McMullen domain: Rings around the boundary
Robert L. Devaney and Sebastian M. Marotta PDF
Trans. Amer. Math. Soc. 359 (2007), 3251-3273
Boundary blow-up in nonlinear elliptic equations of Bieberbach–Rademacher type
Florica-Corina Cîrstea and Vicenţiu Rădulescu PDF
Trans. Amer. Math. Soc. 359 (2007), 3275-3286
An analogue of the Descartes-Euler formula for infinite graphs and Higuchi’s conjecture
Matt DeVos and Bojan Mohar PDF
Trans. Amer. Math. Soc. 359 (2007), 3287-3300
Legendrian contact homology in $P \times \mathbb {R}$
Tobias Ekholm, John Etnyre and Michael Sullivan PDF
Trans. Amer. Math. Soc. 359 (2007), 3301-3335
Disklikeness of planar self-affine tiles
King-Shun Leung and Ka-Sing Lau PDF
Trans. Amer. Math. Soc. 359 (2007), 3337-3355
Torsion freeness of symmetric powers of ideals
Alexandre B. Tchernev PDF
Trans. Amer. Math. Soc. 359 (2007), 3357-3367
Analytic contractions, nontangential limits, and the index of invariant subspaces
Alexandru Aleman, Stefan Richter and Carl Sundberg PDF
Trans. Amer. Math. Soc. 359 (2007), 3369-3407
The arithmetic and combinatorics of buildings for $Sp_n$
Thomas R. Shemanske PDF
Trans. Amer. Math. Soc. 359 (2007), 3409-3423
Cohomogeneity one actions on noncompact symmetric spaces of rank one
Jürgen Berndt and Hiroshi Tamaru PDF
Trans. Amer. Math. Soc. 359 (2007), 3425-3438
Extension d’une valuation
Michel Vaquié PDF
Trans. Amer. Math. Soc. 359 (2007), 3439-3481
Analogue of the degree conjecture over function fields
Mihran Papikian PDF
Trans. Amer. Math. Soc. 359 (2007), 3483-3503
Multivariable Alexander invariants of hypersurface complements
Alexandru Dimca and Laurentiu Maxim PDF
Trans. Amer. Math. Soc. 359 (2007), 3505-3528